Have lost smell and taste power this question feed

steve1352, 12 December 2009 22:38

From last 30 months , I had to use inhailers and stroids for my asthma Right now my asthma is under control but lost my smell and taste power Is ther help for me? Thanks

Tags: Power, Smell, Taste

Replies | Related Questions | Ask Question? | Post Reply
Doctor's Ayurvedic Advice:-

You are suffering from asthma and steroids are administered in acute cases of asthma to control the the severity f disease at once. Steroids are harmful for long time use and we recommend you to decrease your steroids slowly or completely stop taking steroids. Inhalers don`t cause any problem but strong medication and steroids generally causes indigestion, loss of appetite, loss of taste and smell and many other symptoms. So we recommend you to slowly come out of the strong medication and steroids. Take safe ayurvedic medicines to control and cure asthma and associated problems. We recommend you to take a complete package for asthmafor complete relieve in asthma naturally. This package includes medicines which have activating effect on lungs and opens air channels for easy and effortless breathing. These ayurvedic medicines help in clearing mucus, phlegm and other toxins deposited in lung tissues to clear the airways. Regular use of these medicines relieves breathlessness, chronic cough, sputum, whistling sounds of breathing and other respiratory system problems. Your sensation for taste and smell will also return slowly and you will feel new energy in your body. Your appetite and digestion will also improve slowly. Do simple breathing exercises and pranayams to increase lung capacity and get rid of steroids and inhalers.

Regards

posted by Dr.Ravinder on 13 December 2009

Reply as Guest OR Sign Up / Login



Replies


I am 66 years of age. I was working in cement palnt and I lost my smelling sence because of fine cement particles stucking and removing acgtion. My nose size also little big. Please advise.

posted by Guest on 14 December 2009

Thank you for your advise I forgot to mention ,I have lot of very sticky Mucous (never ends)sometimes light yellow or light green-Blood test shows no infection. Also I have bags under my eyes from last 2 months.Can you suggest something for this also-

posted by Guest on 13 December 2009

Related Questions


Ashwagandha for sexual power

asked by herbal_fan on 19 February 2010
I have heard that ashwagandha can be used to boost sexual power, is it truth... Read More

Man power ramdev medicine

asked by sharik on 17 August 2010
my age 33 & my manpower slow & Lose and spnice lose so pl. help... Read More

How to boost memory power

asked by shubham a on 26 May 2014
sir, i am 18 years, and at this age, i am facing problems regarding memory power, i study, work... Read More

Musli power for sexual problems

asked by herbal_fan on 2 March 2010
Can musli power be helpful in treating sexual problems? such like Erectile dysfunction... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.